Losartan and Itching - from FDA reports
Itching is found among people who take Losartan, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Amlodipine, and have High blood pressure. This review analyzes which people have Itching with Losartan. It is created by eHealthMe based on reports of 52,919 people who have side effects when taking Losartan from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 06, 2017
52,919 people reported to have side effects when taking Losartan.
Among them, 1,343 people (2.54%) have Itching
Number of reports submitted per year:
Time on Losartan when people have Itching *:
- < 1 month: 26.79 %
- 1 - 6 months: 32.14 %
- 6 - 12 months: 5.36 %
- 1 - 2 years: 10.71 %
- 2 - 5 years: 19.64 %
- 5 - 10 years: 0.0 %
- 10+ years: 5.36 %
Gender of people who have Itching when taking Losartan *:
- female: 64.64 %
- male: 35.36 %
Age of people who have Itching when taking Losartan *:
- 0-1: 0.0 %
- 2-9: 0.1 %
- 10-19: 0.2 %
- 20-29: 0.39 %
- 30-39: 2.44 %
- 40-49: 6.84 %
- 50-59: 19.14 %
- 60+: 70.9 %
Top conditions involved for these people *:
- High Blood Pressure (411 people, 30.60%)
- High Blood Cholesterol (183 people, 13.63%)
- Rheumatoid Arthritis (108 people, 8.04%)
- Diabetes (99 people, 7.37%)
- Pain (73 people, 5.44%)
Top co-used drugs for these people *:
- Amlodipine (141 people, 10.50%)
- Metformin (125 people, 9.31%)
- Aspirin (101 people, 7.52%)
- Humira (98 people, 7.30%)
- Omeprazole (75 people, 5.58%)
Top other side effects for these people *:
- Rashes (462 people, 34.40%)
- Fatigue (163 people, 12.14%)
- Nausea (129 people, 9.61%)
- Breathing Difficulty (127 people, 9.46%)
- Pain (119 people, 8.86%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Itching when taking Losartan?
Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan 56,025 users)
Itching has been reported by people with rheumatoid arthritis, high blood cholesterol (latest reports from 159,787 Itching patients).
Browse all side effects of Losartana b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with ItchingItching
Could your condition cause ItchingItching
Can you answer these questions?
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
Diagnosed with prostate cancer 2 years ago, had radical prostatectomy, radiation therapy and lupron injection. (Feb. 2015 was date of lupron) Have had itchy red rash over trunk and arms and legs for 5 months. Nothing seems to help. Steroids did a little bit
You may be interested in these reviews
I am male, 72 years old. I've had to get off PPI's because of serious side effects. I'm taking ranitidine up to and past 600mg/day with poor results. My doctor has started me two days ago on sucralfate 1g 4 times a day. I got some relief but still had indigestion symptoms so started ...
I have been on Xolair injections for 6 months, and in the past week have developed the annoying symptom of 'itching'. It has mainly been on the top of my feet, ankles and lower calf. (Not every day, but lasting when it starts.) I would like to know if anyone else has experienced this side ...
Hi everyone! I took my 3rd cimzia shot 9 days ago and I am itching like crazy. I tried moisturizing creams and natural coconut oil but nothing is working! My doctor said this is normal and in few month it will stop. Any one can advise me please?!?